Title

Variable Structure Adaptive Control of Wing-Rock Motion of Slender Delta Wings

Document Type

Article

Publication Date

3-1998

Publication Title

Journal of Guidance, Control, and Dynamics

Volume

21

Issue

2

First page number:

251

Last page number:

256

Abstract

Based on the variable structure model reference adaptive control theory, a new control system for the control of wing-rock motion of slender delta wings, using only roll angle measurement, is designed. For the derivation of the control law, it is assumed that the aerodynamic parameters and the structure of the aerodynamic nonlinear functions in the model are unknown. Moreover, it is assumed that disturbance input due to wind gust is present in the system. It is shown that, in the closed-loop system designed using bounds on uncertain functions, the roll angle tracks given reference trajectory, and the wing-rock motion is suppressed. Digital simulation results show that the closed-loop system has good transient behavior and robustness to the uncertainties and disturbance input.

Keywords

Adaptive control systems; Airplanes—Wings; Triangular; Control theory; Stability of airplanes

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: 10.2514/2.4250

UNLV article access

Search your library

Share

COinS